Life-threatening anaphylactoid reaction after iv injection of gadoterate meglumine.

Details

Serval ID
serval:BIB_2A8B8B2BBD11
Type
Article: article from journal or magazin.
Publication sub-type
Case report (case report): feedback on an observation with a short commentary.
Collection
Publications
Institution
Title
Life-threatening anaphylactoid reaction after iv injection of gadoterate meglumine.
Journal
AJR: American journal of roentgenology
Author(s)
Meuli R.A., Maeder P.
ISSN
0361-803X
Publication state
Published
Issued date
03/1996
Peer-reviewed
Oui
Volume
166
Number
3
Pages
729
Language
english
Notes
Publication types: Case Reports ; Letter --- Old month value: Mar
Keywords
Adult, Anaphylaxis/chemically induced, Contrast Media/adverse effects, Female, Gadolinium/adverse effects, Humans, Injections, Intravenous, Magnetic Resonance Imaging, Meglumine/adverse effects, Organometallic Compounds/adverse effects
Pubmed
Web of science
Create date
11/04/2008 8:24
Last modification date
20/08/2019 13:10
Usage data